# SDR HEEA078810

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,250 hours
- Engine: Allsn 250C30
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 23060435
- Part serial: NA
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE LEAKING. REPLACED WITH SERVICEABLE LINE.
